# SDR 2010FA0001272

- Difficulty date: December 23, 2010
- Submitted: December 30, 2010
- Operation: General aviation
- Aircraft: N817AS
- Make and model: Cessna T337H
- Aircraft serial: 33701849
- Engine: Cont IO550N
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 142256626
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EH4R) A CRACK APPROX 1.5 INCHES IN LENGTH, RUNNING FORE AND AFT IN THE LT WING UPPER L/E SKIN  AT WS 61.00 WAS DISCOVERED DURING ROUTINE MX INSP.  INSP OF INSIDE L/E STRUCTURE FROM WS 49.12 TO WS 79.60 WAS PERFORMED.  THE FOLLOWING DISCREPANCIES WERE FOUND: THE .032 2024 T3 "J" TYPE STRINGER, PN 1422578-11 (FIG 5, ITEM 39, STRINGER-UPPER, IPC 607-12) THAT EXTENDS FROM WS 66.0.  A DETAILED BORE SCOPE INSP OF THE FRONT SPAR FROM WS 49.12 TO WS 79.60 AND AN EDDY-CURRENT INSP OF THE L/E SKIN FROM WS 55.50 TO WS 66.0 REVEALED NO OTHER DEFECTS.  SAME INSP WAS PERFORMED ON RT WING.  THE .032 2024 T3 "J" TYPE STRINGER, PN 1422578-1 (FIG 5, ITEM 21, STRINGER-UPPER IPC 607-12) THAT EXTENDS FROM WS 23.0 TO WS 66.0 HAS AN APPROX .2500 INCH CRACK AT THE END TERMINATING AT WS 66.0.  THE .032 2024 T3 "J" TYPE STRINGER, PN 1422578-11 (FIG 5, ITEM 39, STRINGER-UPPER, IPC 607-12 THAT EXTENDS FROM WS 66.0 TO WS 121.60 HAS AN APPROX .2500 INCH CRACK AT THE END TERMINATING AT WS 66.0.  THE DETAILED BORE SCOPE INSP OF THE FRONT SPAR FROM WS 49.12 TO WS 79.60 AND AN EDDY-CURRENT INSP OF THE L/E SKIN FROM WS 55.50 TO WS 66.0 REVEALED NO OTHER FAULTS.  T
